# SDR R61A201307210639

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 14,463 hours, 11,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP AT SEAT 1D WAS LOOSE.  MX RESECURED PHOTOLUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
